TITLE

REGULARIZATION EXTRAGRADIENT METHOD FOR A SYSTEM OF EQUILIBRIUM PROBLEMS

AUTHOR(S)
Buong, Ng.
PUB. DATE
October 2007
SOURCE
Computational Methods in Applied Mathematics;2007, Vol. 7 Issue 4, p285
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The aim of the present paper is to investigate the regularization extragradient method for solving a system of ill-posed equilibrium problems in Hilbert spaces. An application to the mathematical programming with coupled constraints is also given.
ACCESSION #
28349897

 

Related Articles

  • Approximations by a Hybrid Method for Equilibrium Problems and Fixed Point Problems for a Nonexpansive Mapping in Hilbert Spaces. Wattanawitoon, K.; Kumam, P.; Humphries, U. W. // Journal of Concrete & Applicable Mathematics;Jul2009, Vol. 7 Issue 3, p254 

    In this paper, we introduce an iterative scheme by a new hybrid method for finding a common element the set of solutions of an equilibrium problem and the set of fixed points of a nonexpansive mapping in a Hilbert space. We show that the iterative sequence converges strongly to a common element...

  • Analysis of the Stationary Filtration Problem with a Multivalued Law in the Presence of a Point Source. Badriev, I.; Zadvornov, O. // Differential Equations;Jul2005, Vol. 41 Issue 7, p915 

    Analyzes a mathematical model of a nonlinear stationary filtration problem for an incompressible fluid governed by a multivalued filtration law with a limit gradient in an arbitrary bounded domain with a point source. Assumption that the function determining the filtration law has a linear...

  • PARTIAL ISOMETRIES AND NORM EQUALITIES FOR OPERATORS. Menkad, Safa // Matematicki Vesnik;2015, Vol. 67 Issue 4, p269 

    Let H be a Hilbert space and B(H) the algebra of all bounded linear operators on H. In this paper we shall show that if A ∈ B (H) is a nonzero closed range operator, then the injective norm ||A* ⊗ A+ + A+ ⊗ A*||λ, attains its minimal value 2 if and only if A/||A|| is a...

  • SOME SPECTRAL PROPERTIES OF GENERALIZED DERIVATIONS. Amouch, Mohamed; Lombarkia, Farida // Matematicki Vesnik;2015, Vol. 67 Issue 4, p277 

    Given Banach spaces X and Y and Banach space operators A ∈ L(X) and B ∈ L(Y), the generalized derivation δA;B ∈ L(L(Y;X)) is defined by δA;B(X) = (LA - RB)(X) = AX - XB. This paper is concerned with the problem of transferring the left polaroid property, from operators A and...

  • Regularized parametric Kuhn-Tucker theorem in a Hilbert space. Sumin, M. // Computational Mathematics & Mathematical Physics;Sep2011, Vol. 51 Issue 9, p1489 

    For a parametric convex programming problem in a Hilbert space with a strongly convex objective functional, a regularized Kuhn-Tucker theorem in nondifferential form is proved by the dual regularization method. The theorem states (in terms of minimizing sequences) that the solution to the convex...

  • A local minimax characterization for computing multiple nonsmooth saddle critical points. Xudong Yao; Jianxin Zhou // Mathematical Programming;Oct2005, Vol. 104 Issue 2/3, p749 

    This paper is concerned with characterizations of nonsmooth saddle critical points for numerical algorithm design. Most characterizations for nonsmooth saddle critical points in the literature focus on existence issue and are converted to solve global minimax problems. Thus they are not helpful...

  • Quantum Computational Semantics on Fock Space. Chiara, M.; Giuntini, R.; Gudder, S.; Leporini, R. // International Journal of Theoretical Physics;Dec2005, Vol. 44 Issue 12, p2219 

    In the Fock space semantics, meanings of sentences are identified with density operators of the (unsymmetrized) Fock space $${\cal F}$$ based on the Hilbert space â„‚2. Generally, the meaning of a sentence is smeared over different sectors of $${\cal F}$$ . The standard quantum...

  • Suprema of chains of operators. Herzog, Gerd; Schmoeger, Christoph // Positivity;Jun2011, Vol. 15 Issue 2, p343 

    Let $${{\mathcal E}}$$ be a real Banach space of operators ordered by a cone $${{\mathcal K}}$$. We give a sufficient condition for that each chain which is bounded above has a supremum. This condition is satisfied in several classical cases, as for the Loewner ordering on the space of all...

  • Strong convergence of a proximal-based method for convex optimization. Azhmyakov, Vadim; Schmidt, Werner H. // Mathematical Methods of Operations Research;2003, Vol. 57 Issue 3, p393 

    In this work we study a proximal-like method for the problem of convex minimization in Hilbert spaces. Using the classical proximal mapping, we construct a new stable iterative procedure. The strong convergence of obtained sequences to the normal solution of the optimization problem is proved....

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics